# SDR DALA1223571404

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 AT STR 20R-21R FRAME TO WING CENTER SECTION FITTING IS CRACKED AND BEING REPLACED PER B767-300 SRM 51-10-02 PG 8 PARA 9 AND DWG 100T1410.
